It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-17-2004, 11:07 PM   #1
Newbie
 
Join Date: Oct 2004
Posts: 4
Melasko411 HB User
Exclamation What is going on??

Ok several weeks ago I went to the doctor complaining about a fullness in my chest, nausea, and heavyness in my chest (very rarely my heart would race). While I was there he decided to attach me to a heart monitor for 24 hours. Once he got the results back he told me that my heart seemed to be raising a bit. He was very vague and didn't really tell me what exactly was wrong with me, and he then prescribed me Toprol XL 25 mg Tablets and told me to take one a day. Well within the past two weeks my heart has really increased it's racing and I've gotten a bit worried. So of course I called and spoke with the nurse. She told me to increase my dosage and now take one and a half tablets a day. Today was my first day taking the new amount. Should I schedule another appointment with my doctor?

This really scares me. I don't want to have a heart attack or something!

 
Sponsors Lightbulb
   
Old 12-17-2004, 11:12 PM   #2
Senior Member
(female)
 
Join Date: Nov 2004
Location: Texas
Posts: 209
Kitten1980 HB User
Re: What is going on??

YES! Schedule another appointment, and find out what the medication was prescribed for! If your doctor doesn't want to tell you about your own health, find a new doctor. I wouldn't have left the office and filled a prescription without knowing what it was for in the first place. You've got to stand up for yourself and ask questions because too many doctors are only in it for the money.
__________________
"Now faith is the substance of things hoped for, the evidence of things unseen." ~ Hebrews 11:1 ~

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What the heck is wrong with me? takenbylovely Open to All Other Health Topics 3 07-20-2011 08:59 PM
What does high RNP antibodies mean? neveragain444 Lupus 9 06-23-2011 06:08 PM
What can we do? 2ndmom Relationship Health 12 04-23-2010 01:14 PM
what is going on with me. bear6079 Depression 9 04-22-2010 06:02 PM
What going on?!?! Oucho Open to All Other Health Topics 1 04-20-2010 06:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!